Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Red spots in groin, large scratch marks between upper inner thighs. Using creams, antibiotics. Cure?

I Have A lots Of Red Spots On My Groin Area Also Some Very Large Red Scratch Marks That Have Opened up , Right Between My Upper Inner Thigh . I Have Been To The doctor And He Has Given Me A Number Of creams And Recently Some Antibiotics . I Made Another Appointment For A Answer Of What This Is I m Nerves And Keep Goggling Probables ...
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
without looking at the lesions its very difficult to comment...but you mentioned groin area and scratching then you should be having fungal infection with eczematous changes... best way is to see a dermatologist only or you can try anti fungal plus mild steroid cream for 10 days followed by plain anti fungal can also take antiallergy way is to keep the area as dry as possible..dont use innerwear when at home...just use a big boxer..use antifungal powder as well...
dont worry
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor